Taking too much dextromethorphan (DXM) can cause a range of negative and potentially dangerous side effects. DXM is an over-the-counter cough suppressant, but when taken in excessive amounts, it can have hallucinogenic effects similar to those of ketamine or PCP. Here are some potential effects of taking too much DXM:
Nausea and vomiting
Dizziness and disorientation
Confusion and impaired cognitive function
Hallucinations and dissociative effects
Elevated heart rate and blood pressure
It is important to seek medical attention immediately if you or someone you know experiences any of these symptoms after taking DXM. Overdose can be life-threatening, and treatment may involve supportive care and medication to manage symptoms. If you or someone you know struggles with substance abuse, it is important to seek professional help and support to address the underlying issues contributing to the abuse.